Alert archive / South Carolina / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 101, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 13, 2022, 3:24 PM EDT for 4 counties in South Carolina. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2022, 3:24 PM EDT (19:24 UTC)
- Expired
- Jul 13, 2022, 4:15 PM EDT
- In force
- 51 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Beaufort County, SC, Colleton County, SC, Hampton County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 16 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 899 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 966 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.3
The text
As transmitted.
559
WUUS52 KCHS 131924
SVRCHS
SCC013-029-049-053-132015-
/O.NEW.KCHS.SV.W.0101.220713T1924Z-220713T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
324 PM EDT Wed Jul 13 2022
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Beaufort County in southeastern South Carolina...
Hampton County in southeastern South Carolina...
Colleton County in southeastern South Carolina...
Jasper County in southeastern South Carolina...
* Until 415 PM EDT.
* At 324 PM EDT, a severe thunderstorm was located near
Gillisonville, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
* Locations impacted include:
Yemassee, Hendersonville, Coosawhatchie, Gardens Corner, Pineland,
Sheldon, Early Branch, Gillisonville, McPhersonville, Grays and
Pocotaligo.
This warning includes I-95 in South Carolina between mile markers 30
and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.
&&
LAT...LON 3260 8066 3256 8116 3268 8116 3282 8073
TIME...MOT...LOC 1924Z 252DEG 28KT 3262 8108
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
653 WWUS52 KCHS 131938 SVSCHS Severe Weather Statement National Weather Service Charleston SC 338 PM EDT Wed Jul 13 2022 SCC013-029-049-053-132015- /O.CON.KCHS.SV.W.0101.000000T0000Z-220713T2015Z/ Beaufort SC-Hampton SC-Colleton SC-Jasper SC- 338 PM EDT Wed Jul 13 2022 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR PORTIONS OF BEAUFORT...HAMPTON...COLLETON AND JASPER COUNTIES... At 338 PM EDT, a severe thunderstorm was located over McPhersonville, moving east at 35 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to trees and powerlines. Locations impacted include: Yemassee, Hendersonville, Coosawhatchie, Gardens Corner, Sheldon, Early Branch, Gillisonville, McPhersonville, Grays and Pocotaligo. This warning includes I-95 in South Carolina between mile markers 30 and 48. PRECAUTIONARY/PREPAREDNESS ACTIONS... Prepare immediately for hail and damaging winds. People outside should move to a shelter, inside a strong building and away from windows. && LAT...LON 3260 8066 3258 8106 3272 8104 3282 8073 TIME...MOT...LOC 1938Z 258DEG 29KT 3268 8093 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.88 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 1:54 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jul 13, 1:54 PM EDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Charleston SC 154 PM EDT Wed Jul 13 2022 .SYNOPSIS... High pressure will build across the area today. Another cold front will then arrive late this week before stalling out and likely dissipating early next week. && .NEAR TERM /THROUGH TONIGHT/... Radar indicates convection increasing across our inland counties and moving towards the coast. This is mostly in line with the current CAMS. However, they have been varying quite a bit from run to run. There is plenty of moisture in place across the region with PWATs exceeding 2", which is well above normal for CHS for this time of year per the SPC sounding climatology. There is increasing instability as well. SPC Mesoscale Analysis has MLCAPEs >2,500 J/kg for the next few hours. Even the shear is decent with effective values 25-30 kt for the next few hours. All of these parameters are in areas with DCAPEs above 1,000 J/kg. Therefore, severe thunderstorms with damaging wind gusts could occur through sunset. Also, there could be some hail with 500 mb temperatures of minus 7 degrees C. Luckily, the storms are moving fairly fast compared to the past few days, which will limit the locally heavy rain potential. Otherwise, there is larger scale troughing through the Great Lakes into New England with weak short-wave troughing extending down across the SE and Gulf Coast states. Subtle short-wave circulation and small batch of showers appears to be advancing up through central Georgia over top a warm and humid airmass draped across the SE and Gulf Coast states. Weak-ish short-wave troughing will remain in place through much of the day as the aforementioned short-wave circulations advance up through SC midlands. Tonight: Ejecting short-wave will pass on through by early to mid evening followed by some subsidence behind the wave and diminishing trend to precip. Think most precip should be done with by mid to late evening with overall dry conditions overnight. && .SHORT TERM /THURSDAY THROUGH SATURDAY/... Forecast confidence: Moderate. Main forecast concern: Localized flooding, especially near the coast around times of high tide (especially in the evening). Should see a fairly unsettled pattern with above normal rain chances much, if not all, of this period as a cold front comes into the area along with deep moisture and upper troughing. The best rain chances should follow the greater instability/sea breeze forcing, generally shifting from inland during the day to more toward the coast and offshore at night. Don't anticipate significant severe storm chances through the period given that instability/deep layer shear should be fairly marginal. However, can't completely rule out a few severe storms with damaging winds, especially inland Thursday afternoon/evening. Minor flooding from heavy rain seems to be the greatest threat though through the period, especially in coastal urban locales around times of high tide (especially in the evening). A few inches total are likely for most locales through the period, with locally higher amounts possible. Expect high temperatures to be near normal until falling below normal starting Friday with lows mostly staying above normal. Max heat indices should be near 105 degrees inland from the coast to around the I-95 corridor Thursday afternoon, likely staying below Heat Advisory criteria (110 degrees). && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... Forecast confidence: Low to moderate. The stalled front should dissipate early next week with the upper troughing shifting back a bit more to the west which should lower our rain chances a bit, especially toward the middle of next week. High temperatures should start the period near to below normal before getting back closer to normal. Low temps should mostly be above normal. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... 18Z TAFs: Radar indicates convection across our inland counties and moving towards the coast. Impacts to all of the TAF sites are expected, so the TEMPO groups have been maintained. But amendments may be needed based on future radar trends. Additionally, gusty SW winds are expected into early this evening. Convection should dissipate after sunset, with VFR prevailing for the later half of the TAF time period. Extended Aviation Outlook: Confidence is moderate to high for periodic flight restrictions at KCHS/KSAV/KJZI due to mainly daytime/evening showers and storms Thursday through early next week. && .MARINE... Southwest winds will persist on the coastal waters through tonight. A period of stronger winds is expected into this afternoon, particularly across the Charleston County waters and in the Charleston Harbor. A few gusts could hit 25 kt, but current model guidance points to limited areal and time coverage, so we held off on issuing Small Craft Advisories. Thunderstorms are expected to develop inland today and press into the coastal waters. A few stronger storms are possible and mariners are advised to monitor weather conditions and weather alerts. Conditions will improve late this evening and overnight. Thursday through Monday: Moderate confidence. The pressure gradient will be enhanced Thursday afternoon/evening ahead of an approaching cold front but winds should stay below Small Craft Advisory levels. The cold front should then stall out over or near the area late in the week and through the weekend with no significant wind/sea concerns. However, the moist and weakly sheared environment late this week through the weekend should be at least marginally favorable for non-supercell waterspouts. Rip Currents: The combination of gusty winds associated with the afternoon sea breeze and an onshore swell near 2 ft around 9 seconds will lead to a Moderate Risk of rip currents at all of our beaches today and possibly Thursday as well. && .TIDES/COASTAL FLOODING... Tides will be running high this week due to astronomical influences and any small positive anomalies from winds, rain, and/or swells could be enough to cause minor to possibly even moderate coastal flooding around the times of the evening high tides through late week, especially in tidal portions of Charleston and Colleton Counties. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && NEAR TERM... SHORT TERM...RJB LONG TERM...RJB AVIATION... MARINE... TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jul 13, 10:32 AM EDT, 4 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 1032 AM EDT Wed Jul 13 2022 SCZ049-050-141445- Coastal Colleton-Charleston- 1032 AM EDT Wed Jul 13 2022 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk for Rip Currents. Severe thunderstorms: A few strong storms are possible, with damaging wind gusts being the main threat. In addition, brief heavy rainfall is possible. Coastal Flooding: Tides will continue to run high this week due to astronomical influences. Any small positive anomalies from winds, rain, and/or swells should be enough to cause minor or moderate coastal flooding around the evening high tide. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Coastal Flooding: Tides will continue to run high this week due to astronomical influences. Any small positive anomalies from winds, rain, and/or swells could be enough to cause minor coastal flooding around the times of the evening high tides into late week. Rip Currents: Conditions remain favorable for a risk of rip currents on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ117-119-139-141-SCZ048-051-141445- Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh- Beaufort-Coastal Jasper- 1032 AM EDT Wed Jul 13 2022 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk for Rip Currents. Severe thunderstorms: A few strong storms are possible, with damaging wind gusts being the main threat. In addition, brief heavy rainfall is possible. Coastal Flooding: Tides will continue to run high this week due to astronomical influences. Any small positive anomalies from winds, rain, and/or swells could be enough to cause minor coastal flooding around the evening high tide. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Coastal Flooding: Tides will continue to run high this week due to astronomical influences. Any small positive anomalies from winds, rain, and/or swells could be enough to cause minor coastal flooding around the times of the evening high tides into late week. Rip Currents: Conditions remain favorable for a risk of rip currents on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052- 141445- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Tidal Berkeley- 1032 AM EDT Wed Jul 13 2022 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Today and tonight. Severe thunderstorms: A few strong storms are possible, with damaging wind gusts being the main threat. In addition, brief heavy rainfall is possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-374-141445- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 1032 AM EDT Wed Jul 13 2022 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Severe thunderstorms: A few strong storms are possible, with damaging wind gusts being the main threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Special weather statement, Jul 13, 2:35 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Charleston SC
235 PM EDT Wed Jul 13 2022
SCZ044-045-131900-
Inland Berkeley-Dorchester-
235 PM EDT Wed Jul 13 2022
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY AND
DORCHESTER COUNTIES...
At 235 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Holly Hill, or 13 miles northeast of Saint
George, moving northeast at 30 mph.
HAZARD...strong winds 45 to 55 mph.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Cross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3332 8009 3315 8038 3327 8048 3327 8045
3326 8043 3327 8039 3326 8036 3328 8035
3327 8030 3330 8025 3335 8024 3338 8024
3339 8022 3344 8022
TIME...MOT...LOC 1835Z 236DEG 26KT 3327 8038
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Jul 13, 2:48 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Charleston SC
248 PM EDT Wed Jul 13 2022
SCZ045-131915-
Inland Berkeley-
248 PM EDT Wed Jul 13 2022
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EASTERN LAKE
MARION...
...MARINERS SHOULD SEEK SAFE HARBOR...
At 247 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Eastern Lake Marion, or 17 nm northwest of
Moncks Corner, moving northeast at 40 knots.
HAZARD...gusty winds 30 to 40 knots.
SOURCE...Radar Indicated.
IMPACT...Expect briefly stronger winds and suddenly higher waves.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on the eastern portions of Lake Marion should seek safe
harbor immediately. If caught on the open water, stay as low as
possible and wear a personal flotation device. Remember, if you can
hear thunder you are at risk for being struck by lightning.
Beaches are especially dangerous during thunderstorms because
lightning will usually strike the tallest object in the vicinity.
Move off beaches and get in a sturdy structure or automobile
immediately. Many people have been killed by lightning on beaches in
the southeastern United States.
&&
LAT...LON 3345 8017 3339 8013 3339 8022 3345 8022
3344 8021 3345 8021
TIME...MOT...LOC 1847Z 221DEG 40KT 3340 8025
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPHSpecial weather statement, Jul 13, 2:55 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Charleston SC
255 PM EDT Wed Jul 13 2022
SCZ043>045-131930-
Inland Berkeley-Inland Colleton-Dorchester-
255 PM EDT Wed Jul 13 2022
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON, BERKELEY
AND DORCHESTER COUNTIES...
At 254 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Dorchester to
near Round O, and moving northeast at 40 mph.
HAZARD...strong winds 45 to 55 mph.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include...
Summerville, Givhans Ferry State Park, Dorchester, Ridgeville,
Cottageville, Round O and Givhans.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3324 8014 3290 8025 3291 8065 3317 8054
TIME...MOT...LOC 1854Z 237DEG 34KT 3313 8048 3292 8059
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Jul 13, 2:56 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Charleston SC
256 PM EDT Wed Jul 13 2022
GAZ088-SCZ040-042-131930-
Screven-Allendale-Hampton-
256 PM EDT Wed Jul 13 2022
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN, HAMPTON AND
ALLENDALE COUNTIES...
At 256 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm 8 miles northwest of Shirley, or 13 miles east of
Sylvania, moving east at 30 mph.
HAZARD...strong winds 45 to 55 mph.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Hampton, Lake Warren State Park, Varnville, Estill, Brunson, Gifford,
Scotia and Luray.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3273 8097 3273 8099 3275 8102 3272 8106
3265 8148 3285 8152 3299 8107
TIME...MOT...LOC 1856Z 252DEG 28KT 3276 8140
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Jul 13, 2:58 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Charleston SC
258 PM EDT Wed Jul 13 2022
SCZ045-131930-
Inland Berkeley-
258 PM EDT Wed Jul 13 2022
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LAKE MOULTRIE...
...MARINERS SHOULD SEEK SAFE HARBOR...
At 258 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Cross, or 12 nm northwest of Moncks Corner,
moving east at 30 knots.
HAZARD...strong winds 35 to 45 knots.
SOURCE...Radar Indicated.
IMPACT...Expect briefly stronger winds and suddenly higher waves.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on Lake Moultrie should seek safe harbor immediately. If
caught on the open water, stay as low as possible and wear a personal
flotation device. Remember, if you can hear thunder you are at risk
for being struck by lightning.
Beaches are especially dangerous during thunderstorms because
lightning will usually strike the tallest object in the vicinity.
Move off beaches and get in a sturdy structure or automobile
immediately. Many people have been killed by lightning on beaches in
the southeastern United States.
&&
LAT...LON 3326 7997 3320 8005 3330 8015 3338 8008
3339 8000
TIME...MOT...LOC 1858Z 252DEG 28KT 3334 8017
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Jul 13, 3:13 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Charleston SC
313 PM EDT Wed Jul 13 2022
SCZ042-047-131930-
Inland Jasper-Hampton-
313 PM EDT Wed Jul 13 2022
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON AND JASPER
COUNTIES...
At 313 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Pineland, or 13 miles northwest of
Ridgeland, moving east at 30 mph.
HAZARD...strong winds 45 to 55 mph and up to nickel sized hail.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Furman, Pineland, Gillisonville, Robertville, Grays and Garnett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3252 8124 3265 8125 3274 8101 3257 8092
TIME...MOT...LOC 1913Z 252DEG 28KT 3259 8117
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPHThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 1:01 PM EDT | Special Weather Statement | CHS | Bamberg | 44 min |
| Jul 13, 1:30 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Dorchester | 45 min |
| Jul 13, 2:23 PM EDT | Special Weather Statement | CHS | Colleton | 37 min |
| Jul 13, 2:35 PM EDT | Special Weather Statement | CHS | Dorchester | 25 min |
| Jul 13, 2:48 PM EDT | Special Weather Statement | CHS | Clarendon | 27 min |
| Jul 13, 2:55 PM EDT | Special Weather Statement | CHS | Dorchester | 35 min |
| Jul 13, 2:56 PM EDT | Special Weather Statement | CHS | Hampton | 34 min |
| Jul 13, 2:58 PM EDT | Special Weather Statement | CHS | Berkeley | 32 min |
| Jul 13, 2:59 PM EDT | Coastal Flood Advisory | CHS | 7 hr | |
| Jul 13, 3:13 PM EDT | Special Weather Statement | CHS | Hampton | 17 min |
| Jul 13, 3:27 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 63 min |
| Jul 13, 3:33 PM EDT | Special Weather Statement | CHS | Colleton | 27 min |
| Jul 13, 3:40 PM EDT | Special Weather Statement | CHS | Jasper | 35 min |
| Jul 13, 3:42 PM EDT | Severe Thunderstorm Warning | CHS | Charleston, Colleton, Dorchester | 48 min |
| Jul 13, 3:55 PM EDT | Special Marine Warning | CHS | 65 min | |
| Jul 13, 3:58 PM EDT | Severe Thunderstorm Warning | CHS | Colleton | 34 min |
| Jul 13, 4:11 PM EDT | Special Marine Warning | CHS | 94 min | |
| Jul 13, 4:32 PM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston, Colleton, Dorchester | 88 min |
| Jul 13, 5:14 PM EDT | Special Weather Statement | CHS | Charleston | 31 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.